# SDR CALA2014051691022

- Difficulty date: May 14, 2014
- Submitted: May 16, 2014
- Operation: Air carrier
- Aircraft: N206UA
- Make and model: Boeing 777222
- Aircraft serial: 30212
- Aircraft time: 65,551 hours, 9,184 cycles
- Engine: Pwa PW40903
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Malfunctioned
- Location: Galley
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

OVEN SMOKING OR SPARKING R31 NO EVIDENCE OF FIRE.  FLIGHT ATTENDANT REPORTED SMOKE INSIDE OF OVEN.  REPLACED OVEN & OPERATIONS CHECKED OK IAW MM2 5-32-02.
